# SDR SWAA2018072323615

- Difficulty date: June 17, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT Z ANGLE CORRODED BETWEEN BS 767 TO BS 727C.  R&R Z ANGLE IAW SRM AND DWG.
